Deakin University
Browse

File(s) under permanent embargo

Optimality conditions and optimization methods for quartic polynomial optimization

journal contribution
posted on 2014-04-01, 00:00 authored by Z Wu, J Tian, J Quan, Julien UgonJulien Ugon
In this paper multivariate quartic polynomial optimization program (QPOP) is considered. Quartic optimization problems arise in various practical applications and are proved to be NP hard. We discuss necessary global optimality conditions for quartic problem (QPOP). And then we present a new (strongly or ε-strongly) local optimization method according to necessary global optimality conditions, which may escape and improve some KKT points. Finally we design a global optimization method for problem (QPOP) by combining the new (strongly or ε-strongly) local optimization method and an auxiliary function. Numerical examples show that our algorithms are efficient and stable. © 2014 Elsevier Inc. All rights reserved.

History

Journal

Applied mathematics and computation

Volume

232

Pagination

968-982

Location

Amsterdam, The Netherlands

ISSN

0096-3003

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2014, Elsevier

Publisher

Elsevier

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC